# SDR EPUA120107

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N6590Y
- Make and model: Reims F406
- Aircraft serial: F4060052
- Aircraft time: 11,408 hours, 20,614 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE, A CRACK WAS DISCOVERED APPROX 6.5" LONG IN A U-SHAPED PATTERN ON THE LT WING MAIN SPAR AT LT CWS 51.00 TO CWS 48.00, EMANATING FROM THE UPLOCK BRACKET ATTACHMENT POINT TO THE MAIN SPAR.  THE UPLOCK BRACKETS WERE ALSO BROKEN AND BENT INDICATING POSSIBLE FORCE FROM MAIN GEAR EXTENSION, NOT CORROSION WERE THE CAUSE OF DAMAGE.
